I can't breathe cause my allergy and I took Benadryl (diphenhydramine) and I can't breathe yet?

Asthma -see your doc. Benadryl (diphenhydramine) is an anti-histamine which works for upper respiratory symptoms ( sinus , runny nose, itchy eyes) and skin rashes. Asthma which may be due to allergies is called atopic asthma and histamine does not play a major role in the causation and progression of the disease. If you end up having asthma, other agents have to be used. I would recommend to you to see a doctor and rule out asthma.

Related Questions

I have allergies and can't breathe, I took benadryl, (diphenhydramine) can I take another thing?

Confusing question. If your nose is congested, try saline rinses & topical afrin nasal spray for 3 days on /3 days off.For rest periods try the breath right strips. If your issue is your lungs, see your physician for an evaluation. Read more...
Steroid nasal spray. I assume you mean your nose is still stuffed. Benadryl (diphenhydramine) is a short acting antihistamine that can cause drowsiness. I recommend Allegra 180 mg once a day. It works longer than Benadryl (diphenhydramine) and does not cause drowsiness. If Allegra is not enough see your doctor for a steroid nasal spray. Read more...